On univalent functions defined by a generalized Sălăgean operator.

Al-Oboudi, F.M.

International Journal of Mathematics and Mathematical Sciences (2004)

  • Volume: 2004, Issue: 25-28, page 1429-1436
  • ISSN: 0161-1712

How to cite

top

Al-Oboudi, F.M.. "On univalent functions defined by a generalized Sălăgean operator.." International Journal of Mathematics and Mathematical Sciences 2004.25-28 (2004): 1429-1436. <http://eudml.org/doc/51673>.

@article{Al2004,
author = {Al-Oboudi, F.M.},
journal = {International Journal of Mathematics and Mathematical Sciences},
keywords = {generalized Salagean operator; convolution properties; inclusion relations},
language = {eng},
number = {25-28},
pages = {1429-1436},
publisher = {Hindawi Publishing Corporation, New York},
title = {On univalent functions defined by a generalized Sălăgean operator.},
url = {http://eudml.org/doc/51673},
volume = {2004},
year = {2004},
}

TY - JOUR
AU - Al-Oboudi, F.M.
TI - On univalent functions defined by a generalized Sălăgean operator.
JO - International Journal of Mathematics and Mathematical Sciences
PY - 2004
PB - Hindawi Publishing Corporation, New York
VL - 2004
IS - 25-28
SP - 1429
EP - 1436
LA - eng
KW - generalized Salagean operator; convolution properties; inclusion relations
UR - http://eudml.org/doc/51673
ER -

Citations in EuDML Documents

top
  1. Mohamed Aouf, Rabha El-Ashwah, Inclusion properties of certain subclass of analytic functions defined by multiplier transformations
  2. M. Aouf, A. Shamandy, A. Mostafa, S. Madian, Inclusion properties of certain subclasses of analytic functions defined by generalized Sălăgean operator
  3. Maslina Darus, Imran Faisal, Problems Concerning Subclasses of Analytic Functions
  4. M. K. Aouf, R. M. El-Ashwah, A. A. M. Hassan, A. H. Hassan, Fekete–Szegö Problem for a New Class of Analytic Functions Defined by Using a Generalized Differential Operator
  5. Om P. Ahuja, Halit Orhan, The Fekete–Szegö problem for a class of analytic functions defined by Carlson–Shaffer operator
  6. Mohamed Aouf, Tamer Seoudy, On differential sandwich theorems of analytic functions defined by certain linear operator
  7. Nihat Yagmur, Halit Orhan, Fekete-Szegő problem for subclasses of generalized uniformly starlike functions with respect to symmetric points
  8. R. M. El-Ashwah, M. K. Aouf, A. Shamandy, E. E. Ali, Subordination results for some subclasses of analytic functions

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.